# SDR FDEA201203241091

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532784242040
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK 3R BETWEEN FR 65 & FR 69 HAS 2 SQ INCHES OF CORROSION INSIDE AND ON TOP OF SCALLOPS.  FABRICATED, DRILLED AND INSTALLED SEAT TRACK SECTION AND 2EA REPAIR SPLICES IAW SRM 53-10-16 FIG201 PG 207/208.
